Lemford Biotech Pvt Ltd
Aceclofenac (50mg) + Paracetamol (125mg)
Ofen 50mg/125mg Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Ofen 50mg/125mg Syrup is a combination of two active ingredients: Aceclofenac and Paracetamol. It is used to help lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and should be given after food to avoid abdominal discomfort.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
Ofen 50mg/125mg Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child to ensure proper body hydration, giving your child a balanced diet, encouraging your child to have optimum sleep, and stopping the medicine and consulting your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it's not recommended to change the dose without consulting a doctor. Adjusting the dose can lead to toxicity if increased or recurrence of symptoms if decreased. For best results, discuss with your child's doctor if you feel a dose adjustment is needed.
Your doctor will prescribe the correct dose based on your child's condition and body weight. Stick to the prescribed dosing schedule for safe and complete recovery.
Store at room temperature, in a dry place, away from direct heat and light. Keep all medicines out of children's reach to avoid accidental intake.
No, the doctor decides the appropriate dose based on the child's age and body weight. The dose may change as your child grows. Never give any dose without consulting a doctor; follow their instructions carefully.
You may need to give Ofen 50mg/125mg Syrup for a few days to weeks, depending on the severity of the infection. Give the medicine as directed by your doctor and you'll notice symptoms reduce, with your child feeling better. If they continue to feel unwell after completing the full course, consult their doctor immediately.
Although Ofen 50mg/125mg Syrup is generally well-tolerated, if you notice intolerable episodes like persistent vomiting, body swelling, decreased urine frequency, or a serious allergic reaction, seek medical attention immediately.
The use of Ofen 50mg/125mg Syrup is harmful for patients with known allergies to its components or excipients, other painkillers (NSAIDs), stomach ulcers, heart failure, high blood pressure, liver disease, or kidney disease.